MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ RIGHT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ RIGHT
Catalog Number 02.12.0025R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 17 august 2017.Lot 152916: (b)(4) items manufactured nad released on 03 june 2015.Expiration date 2020-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without ay similar reported event.Gmk-sphere tibial tray fixed cemented size 4 right, code 02.07.1204r, lot.150355 (k090988) (b)(4) items manufactured nad released on 12 may 2015.Expiration date 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without ay similar reported event.Gmk-sphere tibial insert fixed flex size 4/10 mm right, code 02.12.0410fr, lot.147675 (k121416) (b)(4) items manufactured nad released on 28 may 2015.Expiration date 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without ay similar reported event.Gmk-sphere patella resurfacing size 2, code 02.07.0034rp, lot.150872 (k090988) (b)(4) items manufactured nad released on 07 july 2015.Expiration date 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without ay similar reported event.
 
Event or Problem Description
The patient came in due to sign of infection.The patient was positive for strep.The surgeon removed all medacta hardware and implanted a spacer on an unknown date.On (b)(6) 2017 the surgeon removed the spacer and implanted permanent medacta product.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 5+ RIGHT
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6800100
Report Number3005180920-2017-00447
Device Sequence Number1247843
Product Code JWH
UDI-Device Identifier07630030862427
UDI-Public07630030862427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number02.12.0025R
Device Lot Number152916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;